×

zbMATH — the first resource for mathematics

Sur certaines structures fibrées complexes. (French) Zbl 0083.16705

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. F. Atiyah, Complex analytic connections in fibre bundles. Trans. Amer. math. Soc.85, 181–207 (1957). · Zbl 0078.16002
[2] H.Cartan, Séminaire E. N. S. 1853–1954 (polycopié).
[3] B. Eckmann-A. Frölicher, Sur l’intégrabilité des structures presque-complexes. C.r. Acad. Sci., Paris232, 2284–2286 (1951). · Zbl 0042.40503
[4] C.Ehresmann, Les connexions infinitésimales dans un espace fibré différentiable. Coll. Topologie, Bruxelles, 1950, p. 29–55.
[5] L. Gårding, Dirichlet’s problem for linear elliptic partial differential equations. Math. Scand.1, 55–72 (1953). · Zbl 0053.39101
[6] A.Grothendieck, Produits tensoriels topologiques et espaces nucléaires. Mem. Amer. math. Soc.
[7] J.-L. Koszul, Sur la forme hermitienne canonique des espaces homogènes complexes. Canadian J. Math.7, 562–576 (1955). · Zbl 0066.16104
[8] A. Newlander -L. Nirenberg, Complex analytic coordinates in almost complex manifolds Ann. of Math., II. Ser.65, 391–404 (1957). · Zbl 0079.16102
[9] L.Schwartz Théorie des distributions, t. I et II. Paris 1950–1951.
[10] L.Schwartz, Les travaux de L. Garding sur les équations aux dérivées partielles elliptiques. Sém Bourbaki, Mai 1952.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.